# SDR ASAA2021051634812

- Difficulty date: May 16, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 50,490 hours, 15,124 cycles
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Condition: Faulted
- Location: Nr 1 Hf Comms
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF RADIO #1 INTERMITTENTLY NO TRANSMIT. WHEN IT DOES TRANSMIT, TRANSMISSION ARE REPORTED WEAK. GROUNDED - YES. PERFORMED HF BITE WITH NO FAULTS PER B737-800 FIM 23-11 TASK 801. CONTACTED SAN FRANCISCO HF ARINC WITH HF #2 SUCCESSFULLY. NEGATIVE CONTACT WITH HF #1. SWAPPED HF TRANSCEIVER POSITIONS. FOUND TRANSMIT FUNCTION OK ON BOTH RADIOS. TRANSCEIVERS RETURNED TO ORIGINAL POSITIONS, AGAIN VERIFYING TRANSMISSION IS ABLE TO BE RECEIVED. ETOPS GROUND VERIFICATION SUCCESSFUL. BITE TESTS OK ON BOTH. OBSERVED CORRECT TUNING TONE AND SIDETONE DURING TRANSMIT OPERATION AT BOTH CAPTAIN AND FO POSITION.
